# SDR YENA200548

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 7,196 hours, 2,379 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Control Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A INFORMED COCKPIT OF BURNING ODOR TYPE SMELL EMINATING FROM AFT CABIN. ODOR DISSIPATED WHEN LIVE TV SWITCH WAS PLACED OFF.  PERFORMED INFO NOTICE 2004-TO23TR, FOUND DPCU CABLE WITH TWO (2) BROKEN WIRES. PLACED ON MEL REF 25-22-03, CAT D CONTROL L02110. INSTALLED PLACARD. NOTIFIED MCC.
